Kirkland Signature Ibuprofen IB 200 mg Tablets 1000Count


Super Savings Item! Save 34% on the Kirkland Signature Ibuprofen IB 200 mg Tablets 1000Count by Kirkland Signature at Online Medicine Tips. MPN: 096619621590. Hurry! Limited time offer. Offer valid only while supplies last. Kirkland Signature Ibuprofen IB Tablets active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Kirkland Signature Ibuprofen IB Tablets are a nonsteroidal anti-inflammatory drug (NSAID). A strong medicine for aches and pains, Kirkland Signature Ibuprofen IB Tablets do not contain gluten. Kirkland Signature Ibuprofen IB Tablets are a non-prescription formula but should be taken in the smallest effective dose.Pain relieve


Kirkland Signature Ibuprofen IB 200 mg Tablets 1000Count by Kirkland Signature
4.5 out of 5 stars with 57 reviews
Condition: New
Availability: In Stock
$17.97
$12.00
You Save: 33%


Quantity:  

 


Product Description & Reviews

Kirkland Signature Ibuprofen IB Tablets active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Kirkland Signature Ibuprofen IB Tablets are a nonsteroidal anti-inflammatory drug (NSAID). A strong medicine for aches and pains, Kirkland Signature Ibuprofen IB Tablets do not contain gluten. Kirkland Signature Ibuprofen IB Tablets are a non-prescription formula but should be taken in the smallest effective dose.

Features & Highlights

  • Pain reliever
  • Fever reducer
  • 200 mg ibuprofen

Additional Information

Brand:
Kirkland Signature
Manufacturer:
Kev and Cooper LLC
Category:
Non-Aspirin
Color:
N/a
Model:
096619621590
MPN:
096619621590
Release Date:
2016-02-15
UPC:
096619621590
Size:
2
Publisher:
Kev and Cooper LLC
Publication Date:
2016-02-18
Binding:
Health and Beauty
Item Weight:
0.45 pounds
Item Size:
3 x 5 x 15 inches
Package Weight:
0.9 pounds
Package Size:
4.6 x 2.5 x 5 inches

 


Have questions about this item (096619621590), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Kirkland Signature, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Kirkland Signature Extra Strength Rapid Release Acetaminophen PM 500mg - 375 Gelcaps
mpn: C07136, ean: 0096619596751,
Kirkland Signature Extra Strength Rapid Release Acetaminophen PM 500mg - 375 GelcapsTemporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness.. 375 count bottle. 500 mg.

Advil Pain Reliever/Fever Reducer, 200mg Ibuprofen pos3re Pack of 1 Pack (360 ct Each)
mpn: ASINPPOBTYO10168, ean: 0743272204836,
Safe and effective tough pain relief. Stops pain at the site of inflammation. Number 1 Selling pain reliever.Advil Pain Reliever/Fever Reducer, 200mg Ibuprofen pos3re Pack of 1Pack (360 ct Each ).

Tylenol Arthritis Pain Caplets - 290 Ct
mpn: TA650, ean: 0607169090813,
Temporarily relieves minor aches and pains due to: arthritis, muscular aches, the common cold, backache, headache, menstrual cramps, toothache and more.These caplets have a bi-layer design to deliver fast-acting arthritis pain relief. Temporarily rel...

Excedrin Migraine for Migraine Relief, Geltabs, 80 Count (Pack of 2)
mpn: 1299292831, ean: 0300671143311,
Excedrin Migraine medicine is the first nonprescription migraine pain reliever that combines acetaminophen and aspirin, along with caffeine to relieve migraine symptoms. It’s the number 1 Neurologist recommended OTC treatment for migraines (among ...



Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - onlinemedicinetips.com. All Rights Reserved.